# SDR FDEA201011084276

- Difficulty date: November 8, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 36,134 hours, 16,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Part number: SRZ25005161AW
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGP COMPARTMENT SIDEWALL PANEL 161 AW HAS MULTIPLE DENTS AND IS   PUNCTURED ON THE FRONT. FABRICATED NEW SIDEWALL PANEL 161 AWIAW FEDEX DWG 25-005, REV "H" AND FEDEX DWG   25-011, REV "C".
